# SDR IPXA2024022841150

- Difficulty date: January 15, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA8303501
- Condition: Corroded
- Location: Courier Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA L/H SIDE AFT OF CREW REST FLOOR PANEL HAS CORROSION. (114-03) INSTALLED FLOOR SUPPORT PNL AT MAIN CABIN COURIER AREA L/H SIDE AFT OF CREW REST IAW MD-11 SRM 51-31-01.  REMOVED AND REPLACED FLOOR PNL P/N ABA8303-501 REF T3F183003VQ8N
